# SDR CALA0300567

- Difficulty date: September 28, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 19,133 hours, 2,271 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 10775277
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE FLIGHT ATTENDANT FLASHLIGHT NEAR L-4 DOOR DISCHARGED AND THE EMERGENCY USE ONLY SEAL WAS BROKEN.  THE BATTERY, INSPECTION STICKER, AND EMERGENCY USE ONLY SEAL WAS REPLACED.
